# SDR CA130603015

- Difficulty date: May 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Ge CF348C5A1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORTED, SMOKE FWD LAVATORY EMERGENCY MESSAGE IN FLIGHT FOLLOWED BY STRONG ODOR INTO THE COCKPIT.  FLIGHT CREW DECIDED TO PERFORM AIR-TURN-BACK.  UPON ACFT ARRIVAL, NO WARNING MESSAGES WERE PRESENT ON THE EICAS.  MAINTENANCE DEBRIEFED CABIN CREW AND THEY DID NOT REPORT ANY BURNING ODOR OR OTHER ABNORMALITIES IN GALLEY OR FWD LAV.  FWD LAV SMOKE DETECTOR WAS TESTED OK AND THE ACFT WAS RELEASED TO SERVICE.
